Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Rectilinear oscillations of a rigid spheroid in an elastic medium

Authors: S. Datta and R. P. Kanwal
Journal: Quart. Appl. Math. 37 (1979), 86-91
MSC: Primary 73D30; Secondary 35Q20
DOI: https://doi.org/10.1090/qam/530672
MathSciNet review: 530672
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73D30, 35Q20

Retrieve articles in all journals with MSC: 73D30, 35Q20

Additional Information

DOI: https://doi.org/10.1090/qam/530672
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society